# SDR USAA960716

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Part time: 35,316 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK FORWARD CARGO DOOR AT LOWER AFT CORNER STOP FITTING, SKIN TO WEB ATTACH ANGLE.  FABRICATED AND INSTALLED REPAIR ANGLES, REPAIRED PER SRM 51-40-4.  (M)
